# SDR F3LA200700300

- Difficulty date: October 17, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Blanking Plate
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON R2 DOOR FWD AND AFT GIRT BAR PADS.  REMOVED AND REPLACED FWD AND AFT R2 DOOR GIRT BAR BLANKING PLATES IAW AMM 52-13-31-PB401 AND 52-13-31-400-007.
